Open Access
Translator Disclaimer
2013 A Note on Certain Modular Equations about Infinite Products of Ramanujan
Hong-Cun Zhai
Abstr. Appl. Anal. 2013(SI53): 1-5 (2013). DOI: 10.1155/2013/826472

Abstract

Ramanujan proposed additive formulae of theta functions that are related to modular equations about infinite products. Employing these formulaes, we derived some identities on infinite products. In the same spirit, we also could present elementary and simple proofs of certain Ramanujan's modular equations on infinite products.

Citation

Download Citation

Hong-Cun Zhai. "A Note on Certain Modular Equations about Infinite Products of Ramanujan." Abstr. Appl. Anal. 2013 (SI53) 1 - 5, 2013. https://doi.org/10.1155/2013/826472

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095401
MathSciNet: MR3134169
Digital Object Identifier: 10.1155/2013/826472

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI53 • 2013
Back to Top